# SDR REXA2016012300139

- Difficulty date: January 23, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N8907A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7907
- Aircraft time: 24,868 hours, 21,936 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT DRAG ANGLE CRACKED.  REMOVED DAMAGED AREA, FABRICATED, LOCATED & INSTALLED REPAIR PARTS IAW REO 601R-52-11-513 REV B.  RESTORED TO ORIGINAL FINISH.
